# SDR 2016F00199

- Difficulty date: October 11, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N785AM
- Make and model: Beech B200GT
- Aircraft serial: BY220
- Aircraft time: 330 hours, 367 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTING SGR, PILOT CALLED FOR "GEAR UP", GEAR RESPONDED FOR A FEW SECONDS, THEN HALTED IN MID RETRACT.  PILOT ASKED TOWER TO VERIFY, WHO SAID "NOSE WAS UP AND MAINS ONLY PARTIALLY UP".  PILOT TRIED SEVERAL TIMES WITH NO FURTHER RESPONSE FROM LANDING GEAR SYSTEM.  PILOT DECLARED EMERGENCY AND PUMPED GEAR DOWN MANUALLY.  LANDED SAFELY BUT REQUESTED TO BE TOWED FROM THE TAXIWAY.  AIRCRAFT WAS EXAMINED BY MOBILE UNIT. THEY FOUND A POPPED 1/2 AMP  "GEAR CONTROL CIRCUIT" CIRCUIT BREAKER.  RESET BREAKER, ALL CHECKS & GEAR SWINGS GOOD.  FLEW AIRCRAFT BACK TO BASE EMPTY, NO FURTHER ISSUES.  INSPECTED AREA A SECOND TIME WITH INTENT TO REPLACE POSSIBLE WEAK CB.  CLOSER INSPECTION FOUND WIRE BUNDLE ROUTED ACROSS THE TOP OF THE MAIN POWER LUG OF THE GEAR RETRACT RELAY, AND A SENSE WIRE TO THE "20 SECOND DELAY RELAY" HAD CHAFED THROUGH THE INSULATION AND POPPED THE BREAKER.  WIRE WAS REPAIRED, ALL OPS CHECKS GOOD.  THIS SEEMS TO BE A STANDARD FACTORY ROUTING FOR THIS WIRE BUNDLE, AIRCRAFT IS 2 YEARS OLD.  NO PART REQUIRED REPLACEMENT.  NO SMOKE.  NO FIRE.  NO ENGINE STOPPAGE.
